| Model Number |
M00539270 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable investigation results of guide catheter detached.The returned flexima plus biliary stent was analyzed and a visual evaluation noted that the guide catheter was detached.The suture, stent and guide catheter hub were not returned.The guide catheter was kinked on the distal section and the suture hole was torn.No other problems with the device were noted.The reported event of failure to deploy the stent was confirmed.Taking all available information into consideration, most likely, user manipulation during preparation and/or technique performed to the delivery system may have caused the guide catheter to kink.The user may have experienced difficultly when retracting the guide catheter and deploying stent.This may have led user to apply additional force/tension and as a consequence the guide catheter detached, and torn suture hole.Therefore, the most probable root cause is adverse event related to the procedure.
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the biliary tract performed on (b)(6) 2022.During the procedure, it was noted that the stent did not fully deploy.The procedure was successfully completed with another flexima biliary stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Investigation results revealed that the guide catheter was detached, therefore this event has been deemed an mdr reportable event.Please see for full investigation details.